You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Colloquium Mathematicum
1974/31/1
On continuous functions and the approximate symmetric derivatives
Download
PDF
- On continuous functions and the approximate symmetric derivatives
Article
Original scientific text
Title
On continuous functions and the approximate symmetric derivatives
Authors
Michael J. Evans
1
Affiliations
Athens, Ohio
Colloquium Mathematicum
1974/31/1
Citation
Export to PBN
, Opens in new tab
Share
Pages:
129-136
Main language of publication
English
Published
1974
Exact and natural sciences
mathematics